# SDR CA080909005

- Difficulty date: August 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1104SD1201
- Condition: Broken
- Location: Te Flaps
- Part time: 20,680 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND ON RETRACTION OF THE FLAPS, THE CREW RECEIVED A FLAP FAIL CAUTION MSG.  PIREP: FLAP FAIL CAUTION. WHEN FLAP SELECTOR MOVED FROM 45 DEG TO 8 DEG, FLAPS STOPPED AT THE 22 DEG POSITION.  MX EXAMINED THE FLAPS AT THE GATE AND DETERMINED THAT THERE WAS EVIDENCE OF OIL CANNING ON THE TOP SURFACE SKIN OF THE RT INBD FLAP. THE ACFT WAS TAKEN OUT OF SERVICE AND PROCESSED TO THE HANGAR FOR FURTHER INVESTIGATION.  LOCATED A BROKEN FLEX SHAFT TIP AT THE INBD SIDE OF THE OTBD ACTUATOR FOR THE INBD FLAP. ALL DAMAGED PARTS INCLUDING THE FLAP SURFACE WERE REPLACED.
